# SDR 2002UALA00957

- Difficulty date: June 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 25,878 hours, 9,250 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT INT LOADS FAULT EMERGENCY LIGHT SYSTEM.  REPLACED AFT LEFT EMERGENCY BATTERY.  OPS CHECKS GOOD.
